# SDR DALA2025061104459

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9572, CORROSION WAS FOUND OUT LIMITS ON SEAT TRACKS STA Y=906-1015 X=-56 AT PASSENGER CABIN (CPAX). CORRECTIVE ACTION: CORROSION LEVEL 2, SEAT TRACKS STA Y=906-1015 X=-56 AT PASSENGER CABIN (CPAX) WAS REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 1 REPAIR 1 FIG 201. (LP 1017261)
